# SDR DXTA200601608

- Difficulty date: September 18, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 750
- Aircraft serial: 7500034
- Aircraft time: 8,203 hours, 5,051 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT FROM PHL TO SDL, DISCOVERED SULFA  SMELL IN COCKPIT AT FL 400 AT ABOUT 2 HOURS  INTO THE FLT, DIVERTED INTO ICT.  SMELL SEEMED TO OCCUR EVERY FEW MINUTES.  COULD NOT DETERMINE ORIGIN.  DURING OPERATION OF AIRCRAFT FOUND COCKPIT ACM MAKING A GROWLING NOISE. REMOVED COCKPIT ECU TURBINE TO INSPECT IAW CE 750 MM CH 21-51-00 FOUND TURBINE BLADETIPS ERODED AND CAN FEEL FRICTION WHEN TURNING TURBINE BY HAND AND HEAR A GRINDING NOISE.  REMOVED AND REPLAXCED AFT ECU TURBINE IAW CE750 MM 21-51-00
